# SDR UPS08852743

- Difficulty date: June 30, 2008
- Submitted: July 17, 2008
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 62,439 hours, 26,361 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 3657502U507
- Condition: Damaged
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-C2 CAPT BOTH LT AND RT SEAT TRACKS HAVE ELONGATED HOLES.   REMOVED AND REPLACED CAPT'S LT AND RT SEAT TRACKS IAW SRM 51-01-24 AN AND 51-01-20D.
